Proper holomorphic self-mappings of Reinhardt domains.
Mathematische Zeitschrift, Tome 208 (1991) no. 3, pp. 289-296
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1991__208_3_174317,
author = {Yifei Pan},
title = {Proper holomorphic self-mappings of {Reinhardt} domains.},
journal = {Mathematische Zeitschrift},
pages = {289--296},
year = {1991},
volume = {208},
number = {3},
zbl = {0727.32011},
url = {http://geodesic.mathdoc.fr/item/MZ_1991__208_3_174317/}
}
Yifei Pan. Proper holomorphic self-mappings of Reinhardt domains.. Mathematische Zeitschrift, Tome 208 (1991) no. 3, pp. 289-296. http://geodesic.mathdoc.fr/item/MZ_1991__208_3_174317/